MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 1010
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the device could not be interrogated.Technical services had the caller select "scan for device" on the programmer, and the interrogation was successful.The device was then explanted and replaced for normal battery depletion.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, the device was examined.Visual inspection noted no damage.The device was then exposed to simulated heart load conditions, and the defibrillation functions were tested.The device operated appropriately, according to its performance specifications with no interruptions in therapy output or programmer communication at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Laboratory analysis did not identify any characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description
This supplemental report is being filed to provide additional information regarding product analysis.It was reported the device could not be interrogated.Technical services had the caller select "scan for device" on the programmer, and the interrogation was successful.The device was then explanted and replaced for normal battery depletion.

Brand Name
SQ-RX PULSE GENERATOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16467089
Report Number2124215-2023-09803
Device Sequence Number5263124
Product Code LWS
UDI-Device Identifier00802526521300
UDI-Public00802526521300
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/15/2015
Device Model Number1010
Device Catalogue Number1010
Device Lot NumberA010174
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer10/20/2023
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age52 YR
Patient SexFemale